# SDR REXA201100286

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 15,203 hours, 12,498 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT T/R UNLOCK MSG IN FLIGHT DEFERRED RIGHT T/R PER MEL 78-30-01 AUTH 43603 PER MOC.
